# SDR CA960923024

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 12355814
- Condition: Loose
- Location: 8th Stg Ck Valve
- Stage of operation: TO
- Nature of condition: J, M
- Precautionary procedure: A, J

## Discrepancy

(CAN) DURING TAKEOFF #3 ENGINE FIRE WARNING CAME ON, FUEL DUMPED. INVESTIGATION REVEALED DUCT SEPARATED UP STREAM OF #8 STAGE CHECK VALVE. CLAMPS AND VALVE REPLACED.
